George Metcalfe

From ERCIM Working Group on Many-Valued Logics
Revision as of 16:03, 11 November 2014 by Cnoguera (talk | contribs) (Selected publications)

Jump to: navigation, search

Affiliation

Institute of Computer Science

Mathematical Institute

University of Bern

Personal webpage

Selected publications

  • Proof Theory for Fuzzy Logics (with N. Olivetti and D. Gabbay). Springer Series in Applied Logic Vol. 36 (284 pages), 2008.
  • Giles's Game and Proof Theory for Lukasiewicz Logic (with C. G. Fermüller). Studia Logica, 92(1) (2009), 27-61.
  • Fuzzy Logics Based on [0,1)-Continuous Uninorms (with D. Gabbay). Archive for Mathematical Logic 46(6) (2007), 425-449.
  • Substructural Fuzzy Logics (with F. Montagna). Journal of Symbolic Logic 72(3) (2007), 834-864.
  • Sequent and Hypersequent Calculi for Abelian and Lukasiewicz Logics (with N. Olivetti and D. Gabbay). ACM Transactions on Computational Logic 6(3) (2005), 578-613.